# SDR AALA202110151967

- Difficulty date: October 14, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N734AR
- Make and model: Boeing 777323ER
- Aircraft serial: 31480
- Aircraft time: 24,956 hours, 2,838 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Leaking
- Location: Zone 700 - Gears
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EICAS INDICATION FOR RH TIRE LOSING PRESSURE, FLIGHT DECLARED EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT. REPLACED #8 TIRE WITH NEW IAW AMM 32-45-01, OPS CHECK GOOD.
